MAUDE Adverse Event Report: BIOMET 3I CERTAIN BELLATEK ENCODE HEALING ABUTMENT 4.1MM(D) X 6MM(P) X 4MM(H)

BIOMET 3I CERTAIN BELLATEK ENCODE HEALING ABUTMENT 4.1MM(D) X 6MM(P) X 4MM(H)
Model Number IEHA464
Medical Device Problem Code Positioning Failure (1158)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).
 
Event or Problem Description
Customer reported that he tried healing abutment in 2 different patients, but would not seat.Doctor placed one-piece healing abutment to complete procedure.
 
Additional Manufacturer Narrative
Certain® bellatek® encode® healing abutment 4.1mm(d) x 6mm(p) x 4mm(h) ieha464 was returned for investigation, visual inspection of the as returned product identified worn markings due to usage.No damage.A osseotite® tapered certain® prevail® implant 5/4 x 8.5mm (xiitp5485) was not returned.Since product has not been returned, visual/functional inspection could not be performed.The investigation has been performed based on the available information.The customer did not claim any issues with xiitp5485.Procedure completed using another healing abutment.No malfunction with implant.No further investigation will be conducted for xiitp5485.Functional testing was performed for the returned products with an in-house stock device and performed as intended.No malfunction identified.Pre-existing patient factors, x-ray, tooth location are not relevant to the reported event.The length of the device usage is unknown.Pictures or x-ray images were not provided.Appropriate documentation was removed.Dhr review was completed for the subject lot number (1238704).It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event was noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number (1238704) for similar event and no other complaint was identified.Based on the available information, device malfunction did not occur and the reported event was unconfirmed.The following sections have been updated: b4: date of this report.G3: date received by manufacturer.G6: checked "follow-up".H2: checked follow-up type.H3: changed "no" to "yes".H6: entered evaluation codes.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
CERTAIN BELLATEK ENCODE HEALING ABUTMENT 4.1MM(D) X 6MM(P) X 4MM(H)
Common Device Name
HEALING ABUTMENT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
MDR Report Key11211551
Report Number0001038806-2021-00097
Device Sequence Number3805719
Product Code NHA
UDI-Device Identifier00844868004684
UDI-Public(01)00844868004684(17)250915(10)1238704(241)IEHA464
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K072642
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 04/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/15/2025
Device Model NumberIEHA464
Device Catalogue NumberIEHA464
Device Lot Number1238704
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/20/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 01/07/2021
Supplement Date Received by Manufacturer04/27/2021
Initial Report FDA Received Date01/21/2021
Supplement Report FDA Received Date04/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;